# SDR VNAA202503070003

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: MM67037121003
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO INNER SIDE OF LH PYLON UPPER SKIN BTW FS1098.20 - FS1108.00 AND PBL59.90 - PBL69.30.   CHAFE DAMAGE TO INNER SIDE OF LH PYLON UPPER SKIN BTW FS1098.20 - FS1108.00 AND PBL59.90 - PBL69.30 WAS REPAIRED PER REO 690-54-51-061 REV.--.
